Anyone ever had sleepless nights while on lexapro? I have been on lexapro for 3 weeks now and it has completely ruined my sleeping patterns .. the first night I noticed it I could not fall asleep my body was tired. I wanted to sleep but I couldn't so I layed awake all night when I went to sleep the following night I slept til 3 pm the next day. Since then I wake up at around 1-3 pm sleep through my alarms and get tired at 4 in the morning its driving me crazy!!
Sometimes people get very stimulated by antidepressants, as they were all invented to treat depression, not anxiety. This may be a side effect that passes, or it might mean this isn't the right medication for you. Only time will tell. They can also be very sedating. It sounds like you're getting both effects. But three weeks is enough time for the side effects but usually not enough time to notice if the drug will work or not, so I'd give it a couple more weeks. If the problem persists, again, this just might not be your drug.
I would be even more careful with wellbutrin if the main problem is anxiety, as this is an intentionally very stimulating antidepressant. When it works for anxiety it's probably because depression is the main problem and the cause of the anxiety -- a lot of us unknowingly suffer more from depression than anxiety but the anxiety just feel so much more powerful and disabling.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.